Items where Author is "Applebaum, D"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

Applebaum, D, 2002. On a class of non-translation invariant Feller semigroups on Lie groups. Potential Analysis, 16 (2), pp. 103-114. ISSN 0926-2601

Applebaum, D, 2001. Operator-valued stochastic differential equations arising from unitary group representations. Journal of Theoretical Probability, 14 (1), pp. 61-76. ISSN 0894-9840

Applebaum, D and Tang, FC, 2001. Stochastic flows of diffeomorpbisms on manifolds driven by infinite-dimensional semimartingales with jumps. Stochastic Processes and Their Applications, 92 (2), pp. 219-236. ISSN 0304-4149

This list was generated on Fri Sep 22 16:53:18 2017 UTC.